๐งช CURB-65 Pneumonia Severity Score
Predicts mortality risk in patients with community-acquired pneumonia to guide outpatient, inpatient, or ICU admission pathways.
Enter your clinical parameters to see dynamic diagnostic readings.
`;
} else {
card.innerHTML = `
${res.score}
${res.title}
${res.desc}
๐ Result Interpretation
${res.desc}
๐ Normal Ranges
CURB-65 Score: 0โ1 (Low Risk - outpatient care) | 2 (Moderate Risk - consider brief inpatient care) | 3โ5 (High Risk - urgent ICU/inpatient admission)
๐ก What This Means
Stands for Confusion, Urea (BUN > 19 mg/dL), Respiratory rate (โฅ 30), Blood pressure (S < 90 or D โค 60), and Age โฅ 65.
โ ๏ธ When to See a Doctor
Seek immediate emergency medical attention if CURB-65 score is โฅ 2, or if experiencing severe shortness of breath.
๐ Related Conditions
๐ฟ Related Remedies
๐งฎ Related Calculators
๐ฅ Medical Guidance & Consultation
Need personalized guidance? You can book a professional Homeopathic Consultation for a complete therapeutic assessment.
`;
}
}
function copyResult_hc_6a964450caa53(score, title) {
const text = "CURB-65 Pneumonia Severity Score Result:\nScore: " + score + "\nClassification: " + title + "\nReport generated via Toolfix.info";
navigator.clipboard.writeText(text).then(() => {
alert('Result copied to clipboard!');
});
}
function shareResult_hc_6a964450caa53(score) {
const shareUrl = window.location.origin + window.location.pathname + '?score=' + encodeURIComponent(score);
navigator.clipboard.writeText(shareUrl).then(() => {
alert('Share link copied to clipboard!');
});
}
// Auto-calculate on input
(function() {
const initAutoCalc = () => {
const wrapper = document.getElementById('hc_6a964450caa53-wrapper');
if (wrapper) {
wrapper.querySelectorAll('input, select').forEach(el => {
const eventName = el.tagName === 'SELECT' ? 'change' : 'input';
el.addEventListener(eventName, () => {
calc_hc_6a964450caa53(true);
});
});
}
};
if (document.readyState === 'loading') {
document.addEventListener('DOMContentLoaded', initAutoCalc);
} else {
initAutoCalc();
}
})();